Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2022 | Journal Article | LibreCat-ID: 34791
Glöckner, Helge, and Alexander Schmeding. “Manifolds of Mappings on Cartesian Products.” Annals of Global Analysis and Geometry 61, no. 2 (2022): 359–398. https://doi.org/10.1007/s10455-021-09816-y.
LibreCat | DOI
 

Filters and Search Terms

keyword="58A05"

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed